# SDR CA070128002

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,922 hours
- Engine: Ge CF343A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE CREW NOTICED A LAV SMOKE WARNING AND SMOKE WAS VISIBLE IN THE CABIN FOR 3-4 MINUTES  THEN IT DISSIPATED. SMOKE WAS BLUISH IN COLOR AND OILY SMELLING. (2) MAINTENANCE PERSONNEL WERE ON BOARD, INITIALLY THEY THOUGHT SINCE THE AIRCRAFT HAD JUST BEEN DE-ICED WITH ENGINES AND APU RUNNING THAT DE-ICE FLUID WAS THE CAUSE SO A DECISION WAS MADE TO CONTINUE. THE COALESER BAGS WERE INSPECTED AND REPLACED. AFTER ENGINE RUNS AND FURTHER TROUBLESHOOTING IT WAS NOTICED THAT NR 2 PRSOV IS RUNNING AT 38 TO 41 PSI AND MAY HAVE CAUSED DAMAGE TO NR 2 ACM.  FURTHER TROUBLESHOOTING ON GOING. (TC NR 20070128002)
